# SDR REXA2024120301551

- Difficulty date: November 17, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 22,555 hours, 17,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H COCKPIT FLOORBEAM AT FS 280 RBL 9 IS CRACKED        REPAIRED R/H COCKPIT FLOOR BEAM BY COMPLYING WITH ALL REPAIR STEPS PROVIDED IN MHIRJ REO 690-53-11-1891 REV-- DATED 2024-11-19.
